# SDR SWAA2024101635957

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ABF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] 241ABF FLOOR PANEL UPPER SKIN DAMAGE HAS BEEN REPAIRED PER [SRM 53-00-50-2R-1-A00939 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)]  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
